# SDR QMLA2015011415006

- Difficulty date: January 14, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 3,029 hours, 11,112 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A44310025
- Part serial: 1581
- Condition: Seized
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING FROM BASE, ON CLIMB OUT, THE LG HANDLE WAS PLACED IN THE UP POSITION WITH NO CYCLE LIGHT & GEAR LIGHT INDICATED GEAR DOWN.  THE LG HANDLE WAS THEN RETURNED TO THE DOWN POSITION.  AFTER LEVELING OFF, THE LG PUMP CAUTION LIGHT ILLUMINATED.  THE PUMP SWITCH WAS IN THE NORMAL POSITION.  IMMEDIATELY AFTER THE LIGHT ILLUMINATED AN ELEC BURNING SMELL FILL THE ACFT.  THE ACFT IMMEDIATELY RETURNED TO BASE WITHOUT INCIDENT.  THE LG PUMP LIGHT ONLY ILLUMINATES IF THE EMER PUMP SWITCH IS TURNED ON & THE GEAR IS DOWN.  THE SMELL OF ELEC CIRCUITS BURNING CAME FROM THE EMER PUMP COMPARTMENT.  THE EMER LG PUMP SWITCH IS NEXT TO THE LG SWITCH, USED TO CYCLE GEAR UP NORMALLY.  MY BEST GUESS IS THAT THE EMER PUMP WAS INADVERTENTLY TURNED ON & WOULD NOT LET GEAR CYCLE UP SINCE THE EMER PUMP IS ONLY USED TO CYCLE DOWN THE GEAR.  SINCE THE GEAR WAS ALREADY DOWN THE LG PUMP LIGHT ILLUMINATED.  WIRING WAS CHECKED FOR ISSUES CONCERNING A POSSIBLE SHORT CAUSING PUMP TO TURN ON.  NO DEFECTS WERE FOUND.  NEW PUMP WAS INSTALLED & WORKED AS ADVERTISED WITH NO OTHER ISSUES FOUND.
